Uniqueness of mean maximizers via an ergodic theorem

Trockel W (1983)
Mathematische Operationsforschung und Statistik 14: 411-419.

Download
OA
Journal Article | Published | English
Publishing Year
ISSN
PUB-ID

Cite this

Trockel W. Uniqueness of mean maximizers via an ergodic theorem. Mathematische Operationsforschung und Statistik. 1983;14:411-419.
Trockel, W. (1983). Uniqueness of mean maximizers via an ergodic theorem. Mathematische Operationsforschung und Statistik, 14, 411-419.
Trockel, W. (1983). Uniqueness of mean maximizers via an ergodic theorem. Mathematische Operationsforschung und Statistik 14, 411-419.
Trockel, W., 1983. Uniqueness of mean maximizers via an ergodic theorem. Mathematische Operationsforschung und Statistik, 14, p 411-419.
W. Trockel, “Uniqueness of mean maximizers via an ergodic theorem”, Mathematische Operationsforschung und Statistik, vol. 14, 1983, pp. 411-419.
Trockel, W.: Uniqueness of mean maximizers via an ergodic theorem. Mathematische Operationsforschung und Statistik. 14, 411-419 (1983).
Trockel, Walter. “Uniqueness of mean maximizers via an ergodic theorem”. Mathematische Operationsforschung und Statistik 14 (1983): 411-419.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar